Title: A Riemann-Hilbert problem for biorthogonal polynomials
Authors: Kuijlaars, Arno ×
McLaughlin, KTR #
Issue Date: 2005
Series Title: Journal of computational and applied mathematics vol:178 issue:1-2 pages:313-320
Abstract: We characterize the biorthogonal polynomials that appear in the theory of coupled random matrices via a Riemann-Hilbert problem. Our Riemann-Hilbert problem is different from the ones that were proposed recently by Ercolani and McLaughlin, Kapaev, and Bertola et al. We believe that our formulation may be tractable to asymptotic analysis.
ISSN: 0377-0427
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science